# SDR CALA2014060991237

- Difficulty date: June 7, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 84,528 hours, 24,221 cycles
- Engine: Pwa PW2040
- System (JASC): 2710 · Aileron Control System
- Part: O-Ring
- Condition: Damaged
- Location: Aileron Actuator
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC QTY DECREASED TO 047.  QTY STABLE WITH PUMPS OFF RT SYS FIM 29-11-00 FIG 107.  REPLACED O RING ON LT AILERON ACTUATOR PLUG FOUND LEAKING.
